# SDR AALA201802220006

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 11,276 hours, 3,295 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR EMERGENCY EXIT DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER (ACTUATOR) AT L3 DOOR PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
